# SDR IPXA2022070583819

- Difficulty date: June 27, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Part number: ADA013021
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO COMPARTMENT SIDEWALL SUPPORT ANGLE CRACK AT LH SIDE STA.919.REMOVED,FABRICATED AND REPLACED CRACK SUPPORT ANGLE IAW SRM 51-35-01 AND 51-31-01 (MINOR).
